# SDR UIEA2017120702374

- Difficulty date: November 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,881 hours, 18,395 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 200009191
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV CAUTION EICAS  INTERMITTENT ON AT REPEAT TAKEOFF  LEVEL OFF  DESCENT  L ENG HPSOV STATUS  MSG ON AFTER TAKEOFF( REMOVED AND REPLACED  L .ENG HPSOV REF AMM 36-11-07 PERFORMED AIRSUPPLY CONTROL SYSTEM BITE CHECK OK REF AMM 36-23-00 BITE OK PASSED LECK CHECK OK )
